# SDR N6WA2025032402

- Difficulty date: March 24, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N544GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10257
- Aircraft time: 43,963 hours, 31,945 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320909S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 364.00 HAS CORROSION AT STGR26R. REPAIRED FRAME 364.00 BETWEEN STRINGERS 24L TO 24R IAW GOJET EO C550/700-53MR-006.
